# SDR AUS20011413

- Difficulty date: August 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 95442581
- Condition: Faulty
- Location: Drag Control Sys
- Part time: 10,856 cycles
- Component: Drag Control Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LIFT DUMPER BARBER POLE REMAINED ON' AFTER LOCK SWITCH MOVED TO  LOCKED POSITION. SUSPECT CAUSED BY FAULTY LIFT DUMPER CONTROL BOX.
